# SDR QXEA0101163

- Difficulty date: July 11, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 9,686 hours, 12,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAG DOOR SEAL RETAINER AND FLANGE BENT AT LOWER AFT CORNER NEXT TO PROP ROD SWIVEL. REPAIRED IAW HORIZON AIR EA 2-52-105 AND DHC-8-200 SRM 51-40-11.
